# SDR GTIA9800124

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804RA
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - MULTIPLE OVERHEAD EMERGENCY LIGHTS OUT.  REPLACED EMERGENCY BATTERY POWER SUPPLY, OPERATIONAL CHECKED GOOD IAW MD-80 MM 33-50.  (M)
